# SDR 2008FA0000652

- Difficulty date: August 22, 2008
- Submitted: September 30, 2008
- Operation: General aviation
- Aircraft: N2391Z
- Make and model: Airtrc AT301
- Aircraft serial: 3010452
- Engine: Pwa R1340*
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Stopped
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ENGINE QUIT IN MID-AIR. ENGINE HAD 1195.0 HOURS SINCE MAJOR OVERHAUL. (K)
